Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Fever, muscle tightness, dizziness, random chills. Help?

I have had a fever and muscles tightness and dizziness . Its been like this for a week. If I stop taking medication it goes back up. The only thing the pills ( advil and tylenol ) do is lower my tempature. My muscles still feel tight and I still feel dizzy. When I have woken up the past 3 days I ve barfed. This usually happens early morning and then I cant fall back asleep. I get random chills which can change to being unbearably hot in an instant. Please help.
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for your query
The most probable causes for your symptoms are
1.abscess-collection of pus inside body
4.over exercise
5.Lyme's disease

Kindly get a general ckeck up done by your g.p. and also get a complete blood picture done along with blood culture.. the go will then start you on specific anti biotics

Thank you
Wishing you good health
Answered: Wed, 3 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor